Hi Sweet Tammy, ")
About a year after my TAH I was put on hormone pills. One of them was
testostorim (me too with the sp) .....anyway, about 6 months after I was on
that type of hormone my voice deepened and I think I started growing hair on
my chest....tee hee...so I was put on menest and good Lord I forgot the other
pill. So far so good but the sexual feelings..........gone.
My friend told me about a herbal pill I can take to help get that loving
feeling back. My husband says - try it, maybe you may like it....hmmm, I
think he'll like it if it works - know what I mean? Kidding aside, he's been
very patient and understanding. I just get depressed knowing I don't have
the feeling that only he and I share. I'll try that herbal stuff my friend
is talking about and I'll let you know how it goes. I have to keep reminding
myself - one day it'll all be better and Pete and I will have those wonderful
intimacy moments again with the ceiling fan. TEE HEE - sorry, you are seeing
the pig in me.....
Love and hugs to you Tammy,